# SDR SWAA2023031300240

- Difficulty date: February 7, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Web
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER LOWER WEB STA. 663 IS CRACK AT MID. O/B SECTION<[01] PERPARED DAMAGE AREA FOR REPAIR; AND PERFORMED DRY OUT; FOUND NO WATER; AS PER B737 SRM.51-70-04-2R-10.;[02] CORRECTION #1 PREPARED DAMAGE AREA FOR REPAIR; AND PERFO RMED DRY OUT; FOUND NO WATER; AS PER B737 SRM 51-70-04-2R-10.;[03] VERIFIED STEPS 1 AND 2. OK TO APPLY REPAIR TO AREA.;[04] REPAIRED LT VAPOR BARRIER LOWER WEB STA.663; AS PER B737 SRM .51-70-04-2R-10 MATERIAL USED PO.1473815 AND PO.1800112;[05] PERFORMED TAP TEST; ON REPAIR AREA; NO FOUND; NO DELAMINATION; AS PER B737 NDT 51-05-01. SECCION 5;[06] VERIFIED STEPS 4 AND 5;[07] APPLIED PRIMER AND TEFLON PAINT ON RT VAPOR BARRIER LOWER WEB STA.663 REF B 737 AMM 51-21-72-370-804 AND 51-21-81-370-801;[08] CORRECTION STEP 7 APPLIED PRIMER AND TEFLON PAINT ON L/H VAPOR BARRIER LOWER WEB STA.663 REF B 737 AMM 51-21-72-370-804 AND 51-21-81-370-801;[09] VERIFIED STEP 8
